| Model Number |
GS-46-M |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when suturing the dura mater during an open neurosurgery, the needle broke while detaching from the thread.The 15mm of the needled remained with the thread and 2mm of the needle was torn.The thread was cut manually to complete the case.There was no patient injury.